# SDR C2XA99IA237

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fire Wall
- Part number: 12033696003
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND APU FIRE WALL CRACKED AT FIRE BOTTLE DISCHARGE TUBE.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW EC5330-01102.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
